Journal of the Mathematical Society of Japan

Notes on the topology of folds

Osamu SAEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 44, Number 3 (1992), 551-566.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227107472

Digital Object Identifier
doi:10.2969/jmsj/04430551

Mathematical Reviews number (MathSciNet)
MR1167382

Zentralblatt MATH identifier
0764.57017

Subjects
Primary: 57R45: Singularities of differentiable mappings
Secondary: 58C27

Citation

SAEKI, Osamu. Notes on the topology of folds. J. Math. Soc. Japan 44 (1992), no. 3, 551--566. doi:10.2969/jmsj/04430551. http://projecteuclid.org/euclid.jmsj/1227107472.


Export citation